MAUDE Adverse Event Report: TERUMO MEDICAL CORP GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORP GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of unstable angina.Procedure: heart catheterization.The tip if the sheath's dilator is closed off.Unable to use on patient.Another dilator used without problem.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP
950 elkton blvd
elkton MD 21921
MDR Report Key19031146
Report Number19031146
Device Sequence Number12523108
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public(01)00389701012063(17)260601(10)0000471240
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/13/2024
Report Date (Section F) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number80-1060
Device Catalogue Number80-1060
Device Lot Number0000471240
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/03/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age2 MO
Patient SexMale
Date Report Sent to FDA03/13/2024